# SDR V0XD201403150058

- Difficulty date: March 12, 2014
- Submitted: March 15, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 CROSSBEAM CORRODED.  R & R CROSSBEAM WITH NEW PN CC670-34175-7S.  FABRICATED LT & RT BULKHEAD LOWER WEBS & INSTALLED IAW CRJ 700 SRM CHAPTERS 51 & 53.
